SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Quetiapine ile tedaviden sonra geri dönüşümlü afazi tipi konuşma bozuklukları vakası.

A case of reversible aphasia-type speech disorders after treatment with quetiapine.

Makine çevirisi · Editoryal inceleme bekliyor

Psychiatr Pol · 2021-10-31

DOI: 10.12740/pp/onlinefirst/115218PMID: 34997739

Erişim kaynaktan kontrol edilmeliJournal Article; Case ReportsKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

The study presents a case of a 64-year-old patient with diagnosed Parkinson's disease and coexisting REM sleep disorders (RBD) confirmed in a polysomnographic examination. In this patient, the use of supplementary therapy - quetiapine (50mg/daily) - due to psychotic disorders, resulted in speech disorders with sensory-motor mixed aphasia type. Aphasia occurred on the fourth day after beginning the treatment with atypical neuroleptic. In MRI examination of the head, no "fresh" cerebral ischemia was found. No focal status epilepticus was reported in the video EEG trial. Results. Complete cure occurred after discontinuation of quetiapine administration. Conclusions. Due to the above, the side-effects of quetiapine treatment were assumed as the cause of focal neurological disorders.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.